# SDR KCSA111143

- Difficulty date: June 6, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N793CK
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Aircraft time: 73,616 hours, 9,463 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM O/B STUB FRAME CRACKED AT BS 1220, RBL 110, WL 780 TO 190.
